# SDR DALA2022062204368

- Difficulty date: June 19, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 : CRACK ON INTERCOSTAL STA 1638 STRG 13LH AT PAXCABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00389: INTERCOSTAL STA 1638 STRG 13LH AT PAXCABIN WAS REPAIRED PER B757-200 SRM. (2285115)
